Acta Mechanica Sinica
Acta Mechanica Sinica  2006, Vol. 22 Issue (1): 84-92    DOI: 10.1007/s10409-005-0079-x
Research paper  | 
Application of a fourth-order relaxation scheme to hyperbolic systems of conservation laws
Jianzhong Chen Zhongke Shi
 
v
Copyright © Acta Mechanica Sinica Editorial Office
Address: No.15 Bei Si Huan Xi Road,Beijing 100190,China
Telephone: +86-(0)10-62536271   010-62554107 Fax:+86-(0)10-82543907
E-mail: actams@cstam.org.cn
Technical support: Beijing Magtech Co.ltd support@magtech.com.cn